Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Invega Oral.

Overall User Ratings

155 Total User Reviews

User Reviews

«Previous 26-30 of 49 Next»
Condition: Bipolar I Disorder with Most Recent Episode Mixed
2/17/2009 3:59:49 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
The only problem with this medication is the fact that medi-cal insureance does not cover this brand...I really noticed that this medication has made me more mellow and i am able to think more clearly.

Condition: Bipolar I Disorder with Most Recent Episode Mixed
1/8/2009 8:55:13 AM

Reviewer: Meds Expert, 25-34 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
The drug works to balance out my mood and to augment (make better) the cymbalta (antidepressant) that I'm taking. My complaint, though, and this is a big deal to me, is that I gained a lot of weight. I believe they understate how much weight gain Invega can cause. If you're really thin to begin with I wouldnt worry about it. If you're on the heavy side to begin with then only take ... Show Full Comment

Condition: Bipolar I Disorder with Most Recent Episode Mixed
12/30/2008 1:43:06 AM

Reviewer: selainepar, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
After experiencing horrible side effects with abilify, I was reluctant to try anything that had the potential to cause any of the similar side effects, but with Invega, I've noticed a great improvement in only 1 week. My only concern is that I am having the prolactin side effect and am leaking breast milk. My oldest child is 18, and I had a hysterectomy at 26, so pregnancy is impossible.

Condition: Bipolar I Disorder with Most Recent Episode Mixed
12/15/2008 8:15:36 PM

Reviewer: moodyblue66, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I've taken many different medications for my Bipolar disorder which cause me to have bad mood swings, and very moody , I've tried lithum , depakote and within a week I had to stop takeing them because of rashs and some side effects , So my doctor just started me on 3mg.of Invega once a day , I've been on it for 8 days now and have noticed a real change in mood and behavior , the only p ... Show Full Comment

Condition: Bipolar I Disorder with Most Recent Episode Mixed
12/2/2008 10:39:34 AM

Reviewer: 19-24 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
it made me partially stiff for about a week, gives me tremors, makes me feel out of touch with society

«Previous 26-30 of 49 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.